Record:   Prev Next
書名 Journal of evolution equations
出版項 Basel, Switzerland : Birkhauser, c2001-
國際標準期刊編號 1424-3199
1424-3202
book jacket

館藏地數學所圖書室
Lib. Has1(2001)-14(2014), 2015年起E-Journal

館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  v.1 (2001)    館內使用    30340100376882
 數學所圖書室  v.2 (2002)    館內使用    30340100376890
 數學所圖書室  v.3 (2003)    館內使用    30340100376908
 數學所圖書室  v.4 (2004)    館內使用    30340100376916
 數學所圖書室  v.5 (2005)    館內使用    30340100397532
 數學所圖書室  v.6 (2006)    館內使用    30340100400476
 數學所圖書室  v.7 (2007)    館內使用    30340100415557
 數學所圖書室  v.8 (2008)    館內使用    30340100429897
 數學所圖書室  v.9 (2009)    館內使用    30340100429905
 數學所圖書室  v.10 (2010)    館內使用    30340100444565

06-02-2003 已為 數學所圖書室 訂購 1 本.
說明 4 no. a year
Vol. 1, issue 1(2001)-
附註 Title from homepage (viewed Apr. 6, 2001)
Subscription and registration required for access
Abstracts, tables of contents, and citation information are HTML encoded; articles are available in portable document format (PDF) and as Postscript Level 2 files
Online version of the print title: Journal of evolution equations
System requirements: Internet connectivity, World Wide Web browser, and Adobe Acrobat reader
Mode of access: World Wide Web
鏈接 Journal of evolution equations 1424-3199 (OCoLC)46763735
主題 Evolution equations -- Periodicals
Unif Title Journal of evolution equations (Online)
Alt Title JEE
Record:   Prev Next